Open Journals System

  

Iranian Journal of Numerical Analysis and Optimization    

Ferdowsi University of Mashhad
Prof. H. R. Tareghian
Prof. M. H. Farahi
+98-51-38806222   +98-51-38807358
IJNAO Office, Facualty of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran. P. O. Box 91775-1159.
90

Reviewers Acknowledgment

‎Peer reviewers are key to advancing scholarship and contributing to the quality of scholarly journals‎. ‎We would like to sincerely thank the following reviewers who have taken part in the peer-review process for Iranian Journal of Numerical Analysis and Optimization during the last three years‎. (2013-2015)

‎ ‎
Abbasbandy, S Abdi, A. Abolfazli Asfahani Adibi, H. Afsharnejad, Z. Akbarian, D.
Aminataee, A. Amini, K. Aminikhah, H. Arab Ameri, M. Avazzadeh, Z. Aziz, I.
Babolian, E. Baghani, O. Barfeie, M. Barid Loghmani, Gh. Benner, P. Biazar, J.
Cattani, C. Chen, W. Dadi, Z. Darvishi, M. Davoodi, N. Deldari, H.
Dereli, Y. Ding, X. Ebadi, M. Effati, S. Eghbali, N. Erjaee, Gh.H.
Ezzati, R. Fakharzadeh Jahromi, A. Farahi, M.H. Farhadinia, B. Fatemi, M. Fathali, J.
Gachpazan, M. Garshasbi, M. Ghaemi, M.B. Ghanbari, R. Ghane, F.H. Ghatee, M.
Ghesmati, A. Ghomanjani, F. Ghorbani, A. Ghoreshi, F. Ghovatmand, M. Golbabai, A.
Hadizadeh Yazdi, M. Hajarian, M. Hashemi Borzabadi, A. Hashemi Mehne, H. Hassanpur, H. Hatami, M.
Heidari, A. Hesameddini, E. Hojjati, Gh. Hoseinzadeh Lotfi, F. Hossieni, M.M. Irandoust Pakchin, S.
Jafari, H. Javadi, Sh. Javidmanesh, E. Jeiani Rezaei, H. Karimi Delameh, M. Ketabi, A.
Khaki Sedigh, A. Khodabin, M. Khojasteh Salkuyeh, D. Kianpour, M. Kweeng, E. Liang, H.
Liu, H. Maalek, F. Mahdizade Kalsaraee, M. Maleknejad, Kh. Marzban, H.R. Matinfar, M.
Mesforush, A. Mirdehghan, M. Mirzapour, F. Mirzavaziri, M. Mirzazadeh, M. Mohammadinejad, M.
Mohebbi, A. Mokhtari, R. Namjoo, M. Nazemi, A.R. Panjeh Ali Beik, F. Pariz, N.
Pourgholi, R. Raayatpanah, M.A. Rabieimotlagh, O. Rafiei, A. Rang, J. Rashidinia, J.
Rathsfeld, A. Rivaz, A. Saadatmandi, A. Saberi Najafi, J. Saeed,U. Saeidian, J.
Safdari, A. Salahi, M. Sarra Scott, A. Serjaee, Gh.H. Shamsi, M. Shanazari, K.
Shirazian, M. Shores, Y. Soheili, A.R. Solaymani Fard, O. Soleimani, M. Soleymani, F.
Taghizadeh Kakhki, H. Tareghian, H.R. Tatari, M. Tohidi, E. Toutounian Mashhad, F. Vahidi, J.
Vitanov, N.K. Yaghouti, M.R. Yakit Ongun, M. Yao, G. Yousefi, S.A. Zakeri, A.
Zayed, E.M.E. Zhang, H.

Announcements

اطلاعیه جدید

 (Posted: 2014-02-09)
This is to announce that according to the authentication letter numbered 3/18/548913 dated 15-1-2013 issued by the Iranian Ministry of Science, Research and Technology , the Iranian Journal of Numerical Analysis and Optimization (IJNAO) is ranked as "Scientific Research" Journal. Moreover the IJNAO is indexed by the well known databases such as ISC (Islamic World Science Citation Center), Zentralblatt, SID, etc.

More Announcements...

Vol. 6, No. 2,(2016)


Table of Contents

  • Articles

  • Transcritical bifurcation of an immunosuppressive infection model 
    Elham Shamsara ; Reihaneh Mostolizadeh ; Zahra Afsharnezhad 1-16
    Views: 145
    Two numerical methods for nonlinear constrained quadratic optimal control problems using linear B-spline functions 
    Yousof Edrisi-Tabri ; Mehrdad Lakestani ; Aghileh Heydari 17-38
    Views: 120
    Convergence of approximate solution of delay Volterra integral equations 
    M. Zarebnia ; Leila Shiri 39-50
    Views: 128
    Controlling semi-convergence phenomenon in non-stationary simultaneous iterative methods 
    Touraj Nikazad ; Mehdi Karimpour 51-64
    Views: 99
    Application of modified hat functions for solving nonlinear quadratic integral equations 
    Farshid Mirzaee ; Elham Hadadiyan 65-84
    Views: 102
    A matrix method for system of integro-differential equations by using generalized Laguerre polynomials 
    Mashallah Matinfar ; Abbas Riahifar 85-98
    Views: 158
    Global error estimation of linear multistep methods through the Runge-Kutta methods 
    Javad Farzi 99-120
    Views: 509